# SDR GTIA000349

- Difficulty date: December 23, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FLT 171 - AISLE PATH LIGHTING AT ROW 30 INOPERATIVE.  RELAMPED OPS CHECKED OK IAW MM 33-50.  (M)
